# SDR CALA0800845

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 37,096 hours, 19,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Corroded
- Location: Bs 747 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STATION 747 STRINGER 26R TO 26L.  BURNISHED CORROSION FROM S-26R TO S-26L, FROM 27R TO 26R FOUND TO BE OUT OF LIMITS AND REPAIRED PER SRM 53-00-07 REPAIR 3.  ALL OTHER AREAS FOUND TO BE WITHIN ALLOWABLE LIMITS, TREATED AND PRIMED REF SRM 53-60-07.
